# SDR ASAA2018102326565

- Difficulty date: October 15, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 39,244 hours, 12,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 654A0004622
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE LOWER SURFACE PANEL 661AB SUPPORT CRACKED. GROUNDED - YES. REMOVED AND REPLACED RT WING T/E LWR SURFACE PNL SUPPORT IAW SRM 51 40 02 0G 0 STEP 4B STEP 1-6, 4C STEP 1-3 AND STEP 7A 1-6.
